[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] URGENT: absorption question

I have these episodes also, and I  find that the only solution is to test
very frequently and not overreact to the highs or lows. Keep the glucose
tablets to hand if you are going dancing!
-----Message d'origine-----
De : Diana Maynard <email @ redacted>
 : IP- UK <email @ redacted>
Date : jeudi 30 septembre 1999 18:34
Objet : [IPk] URGENT: absorption question

>After some wacky Bgs today (21,1 this morning, down to 3,2 this
>afternoon, back up to 19.1 and not budging despite 4 units of H) I've
>decided the site is at fault.
>NO problem, 3 units by syringe followed by a site change.
>But, I'm due to dance this evening, and I have this horribvle
>suspicion that all the inuslin I've been pumping in this afternoon to get
>Bgs down is suddenly going to become activated once I start
>exercising, and I'm going to have a big hypo.
>Problem is, I don't know if it's going to happen or not. so I don't
>know what to do. I'm feeling like **** but I really have to dance tonight.
>Does anyone have any experience one way or the other of this
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml